MathSciNet Relay Station
MathSciNet bibliographic data
MR1501486 54F50
Wilder, R. L. Concerning zero-dimensional sets in Euclidean space. Trans. Amer. Math. Soc. 31 (1929), no. 2, 345–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement